T Nation

Blood Results, 7Mos Following Clomid Restart


#1

Thanks to all the dedicated and kind members for helping me while I found an understanding endocrinologist. Last year I finally found one who gave me a clomid restart ( 25 mg mon/wed/fri x3months).

Unfortunately during this time my endocrinologist forgot to get blood taken so we have no solid proof it worked but as I can describe it "basically within 6 weeks at some point I was sitting at the bus stop looking around and boom suddenly the world was better and more accessible it was like someone turned on the tv switch to colour after I had been watching it in black and white for so long --- and up until that point you didnt realize it was in black and white - and I suddenly realize "fuck, this is what life is supposed to feel like", my sleeps got better, I started having morning wood, I was happy and had a positive outlook on life and I was horny 24/ ---- the downside was that I had realllly bad pain in my knees someday I wouldnt be able to stand for more that 15 minutes at a time from aches.

At christmas I also had a MRI of my brain which came back positive for a microandema (3mm mass) in my pituitary gland, their just planning on watching it at the moment.

Unfortunately around may/june all the original problems started coming back but more mildly then they were before

in May my total testosterone came back as

19.8 nmol/L (range 8.4-28.8) --- awesome so we started looking at other things that could be the culprit

In august I hit rock bottom and had my levels checked for my next checkup and he says their alright still but I'm basically where I was at before - I can do 2 hours of lifting with sweat pouring off and I have no need to use deodorant, I legitimately don't smell any more.

my levels came back as

Total T 14.0nmol/L orrr 400ng/dl (8.4 - 28.8)

FSH 3 IU/L (range 2-8)
LH 2 IU/L (range 2-6)


#2

So you dead stopped clomid? You need to taper off of that or you can have estrogen rebound and HPTA shutdown. And should have E2 labs while on and controlled E2 with anastrozole and landed on low dose with the clomid taper and cruise on that.

While on clomid, your FSH and LH were higher!

You could try Nolvadex, it might not have those side effects, same hormone actions.

Low E2 can cause joint pains and clomid would have increased your E2 levels. So your joint pains do not seem likely to be E2 related. Your pains are something quite strange. But we see all kinds of different individual reactions.

You now have three posts and there is no context here. So can't say more. You should only have one thread for your case!

Fight for what you need, you have tasted what life should be like. I also found that TRT made colors more vivid. That is an effect in the brain and there would be many observable positive changes.


#3

This isn't T related. The extra T may have given you a short lasting dopaminergic response that lifted a depression. Try the supplement dopatone. It's excellent but really strong. Ramp up slowly. Other than that cardio helped me a lot. Lots of cardio. You don't have to do long durations but do it several times a week. Also give it time. It took me several years of eating right, TRT, proper supplementation and exercise to clear up a similar problem.


#4

KSman what's he talking about with colors is actually a depression response. I've had it happen. He isn't really talking about colors being more vivid he's talking about life suddenly being stimulating. It's probably not something you can understand unless you've experienced it. It really is like someone flipped a switch. I walked out the door one day and life was different. It's very difficult to describe. People in that state are unmotivated because nothing brings a response. You just go through the motions every day. Nothing is enjoyable, nothing is funny and the world is just bla....

Personally I think a lot of guys today are having issues with stress. A lot of these problems are stress induced. The mind is delicate and can only take so much punishment. In a 24/7 cell phone world there is never a break.


#5

I've had my cortisol levels checked in the past they've always come back as normal, in addition doctors have suggested that this was a mood disorder and in order to rule that out several medications have been used with no benefit including - ciprolax, wellbutrin, pristiq and lamotrigine.

In addition cardio has never helped in the past at 23 - I have a background as a competative swimmer, and varsity rower and even in season where practices increased to 10+ hours of high intensity sets per week in plus a 5x split in the weight room nothing resulted in positive responses.

The clomid was the only thing that resulted in any positive mood change - but what you describe sounds very similar otherwise.


#6

Here's what happens over and over. Guys increase their T, usually with shots or gel but in your case with Clomid, and all of the sudden they feel way better. Usually for a week or so. This leads to the thinking that it must be T!!! They spend the next several years chasing that feeling like a dog chasing it's tail. In reality it was the increase in dopamine that caused the sense of wellbeing and improvements overall. Unfortunately the body adjusts receptor sensitivity and you're back to square one.

I agree antidepressants are a total waste of time. Ineffective and full of side effects. Find a good naturopath and try that.


#7

The initial feelings of the T shot I do agree were quite substantial, though the positive mood enhancements lasted well over a week (November to about the End of May)
What do I do about the lack of morning wood, brain fog and 0 sex drive then?
Will they come back if I increase the dopemine in my body? Being 23 year old with a previous T level of 285-325 and now sitting at 400 i cant see that being normal levels for my age still and with a pituitary tumor and low FSH and LH output,
I would think there would be some correlation - especially if the morning wood and libido issues sorted themselves out on clomid and for the months following the restart(when it was at 576)-- until it hit ~400 again

thanks again for your input.